# SDR AU010222

- Difficulty date: January 12, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Part number: 11207
- Condition: Corroded
- Location: Fuselage
- Part time: 37,168 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LOWER LT FUSELAGE PANEL 95B REBATE PLATE CONTAINED SEVERE EXFOLIATION CORROSION (LEVEL2).
